Q. Why am I facing obesity problem after taking Omnacortil and Wysolone for eye redness?

Answered by
Dr. Amolkumar W Diwan
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 29, 2019

Hello doctor,

What are the side effects of Omnacortil and Wysolone tablets? I am having it either of them 10 mg regularly from the last year for redness in the eye and now I am having obesity problems. I feel that I should avoid it and need an alternative without having any side effects. Please suggest.

Dr. Amolkumar W Diwan

Allergy Specialist Pulmonology (Asthma Doctors)
#

Hello,

Welcome to icliniq.com.

As you said you are having a problem with eye allergy. You were prescribed steroid tablets that are Omnacortil or Wysolone. But it is not good to take steroids for a longer duration. But if it is required as in your case, you must follow your doctor's advice. As you said that you are becoming overweight because of steroids, your doctor can help you in this by reducing the dose.

The common side effects of steroids are elevated pressure in the eyes (glaucoma), fluid retention, causing swelling in your lower legs, increased blood pressure, mood swings, weight gain with fat deposits in your abdomen, face and the back of your neck, cataract in eyes, high blood sugar which can trigger or worsen diabetes, increased risk of infections and delayed wound healing, thinning bones (osteoporosis) and fractures, suppressed adrenal gland hormone production, thin skin, easy bruising and slower wound healing, fungal infection in the mouth (oral thrush) and hoarseness.

So better you consult your doctor and discuss in detail with him regarding the side effects.


Was this answer helpful?

 | 

 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Half of the left eye is red and slightly swollen near the cornea. Why?

Query: Hello doctor, Half part of my left eye became red and slightly swollen near the cornea. I tried Ciplox and Ceflox and Festive D, but these are not working. There is no pain or no blurred vision, I have itchiness and allergy. Please suggest some eye drop for red-eye and itchiness. I shall be highly ...  Read Full »

Had a sudden onset of AIHA. Please explain the relapse with AIHA.

Query: Hi doctor, I am 20 years old. I had a sudden onset of AIHA. At first, I had no response to steroid therapy, and after a week, I came back to normal. I want to know about the relapse with AIHA.  Read Full »

I have a tiny clear bubble in my eye. Is this of concern?

Query: Hello doctor,On my left eye, on the corner, nearest my nose on the sclera there is a tiny clear bubble. I have has this for years and it does not bother me. On the conjunctiva, it appears also a little puffy but I have noticed on the lacrimal caruncle there seems to be a red little spot. My eyes are...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Allergy Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.